# SDR IPXA2024081089013

- Difficulty date: July 18, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 41,380 hours, 20,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WTB STRUCTURE T-CHORD STA 1180 HAS CORROSION FROM RBL 0 TO RBL 60.AFTER FURTHER INVESTIGATION T-CHORD STA 1180 FROM RBL 0 TO RBL 60 FOUND 100% MATERIAL LOSS BY CORROSION THEREFORE IT'S OUT LIMITS IAW B757 SRM 53-00-71-1A-1, AND REMOVED T-CHORD IAW B757 SRM 51-40-02-0G.LOCATED AND DRILLED NEW T-CHORD IAW SRM 51-40-05-0G-0.
